# SDR 2018FA0000158

- Difficulty date: May 21, 2018
- Submitted: May 21, 2018
- Operation: General aviation
- Aircraft: N14PB
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 1258317
- Aircraft time: 7,654 hours, 4,762 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: AHA1814
- Part serial: 5027DP
- Condition: Departed
- Location: Lt Mlg
- Part time: 33 hours, 15 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

LEFT INBOARD MAIN LANDING GEAR WHEEL ASSEMBLY CAME APART ON TAKEOFF.  THE TIRE AND OUTBOARD HALF OF THE WHEEL ASSEMBLY LEFT THE AIRCRAFT. EVIDENCE SHOWS THIS TO HAVE HAPPENED BEFORE THE FLIGHT CREW PLACED THE GEAR HANDLE IN THE UP POSITION.
